Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dehn twists in Heegaard Floer homology

Bijan Sahamie

Algebraic & Geometric Topology 10 (2010) 465–524
Bibliography
1 G E Bredon, Topology and geometry, Graduate Texts in Mathematics 139, Springer (1993) MR1224675
2 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
3 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
4 F Ding, H Geiges, Handle moves in contact surgery diagrams, J. Topol. 2 (2009) 105 MR2499439
5 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact 3–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
6 F Ding, H Geiges, A I Stipsicz, Lutz twist and contact surgery, Asian J. Math. 9 (2005) 57 MR2150691
7 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
8 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
9 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology", Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
10 H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge University Press (2008) MR2397738
11 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
12 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
13 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Diff. Geom. (to appear)
14 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
15 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. $($JEMS$)$ 11 (2009) 1307 MR2557137
16 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds I, Geom. Topol. 8 (2004) 925 MR2087073
17 P Lisca, A I Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific J. Math. 228 (2006) 277 MR2274521
18 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds II, J. Differential Geom. 75 (2007) 109 MR2282726
19 P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology arXiv:0803.1252
20 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
21 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
22 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
23 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
24 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
25 B Sahamie, Dehn Twists and Heegaard Floer Homology, PhD thesis, Universität zu Köln (2009)
26 A I Stipsicz, V Vértesi, On invariants for Legendrian knots, Pacific J. Math. 239 (2009) 157 MR2449016